# SDR YENA2024071601023

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 7,847 hours, 2,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / FWD CARGO DOOR SILL UNDERNEATH CARGO DOOR LOWER SCUFF PLATES / CORROSION – PERMANENT REPAIR; REFERENCES: /1/ AIRBUS CANADA REO-500-53-21-879 DESCRIPTION: DURING CURRENT CHECK ON N3077J (MSN: 55124) @ YMX, AVIANOR REPORTED CORROSION DAMAGE IN (11) AREAS ON THE FORWARD CARGO DOOR SILL (P/N C02313004-007) UNDERNEATH CARGO DOOR LOWER SCUFF PLATES. SEE REF/1 FOR DETAILS. AIRBUS PROVIDED A TEMPORARY REPAIR DISPOSITION VIA REO, REF /1/.  THE TEMPORARY REPAIR CONSISTS OF MODIFYING THE SILL, AND MANUFACTURING/INSTALLING A SPLICE AND A SHIM WITH ADDITIONAL FASTENERS. AVIANOR ACCOMPLISHED THIS REPAIR IN ACCORDANCE WITH REF. /1/ REO WITHOUT DEVIATION. THIS EC AC24-738-01 IS ISSUED TO ACCOMPLISH THE TEMPORARY REPAIR PER REF /1/. EC AC24-738-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS, DVI, (EVERY 9,400 FC OR 18,330 FH) REF. /1/ REO. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /1/, REO AND IS CLASSIFIED AS MAJOR.*** REVISION 1*** /2/ AIRBUS CANADA REO-500-53-21-879 REV A. AIRBUS CANADA PROVIDED REF /2/, AN UPDATED REO, THAT INCLUDES THE THRESHOLD AND REPEAT INSPECTION INFORMATION FOR THIS REPAIR. INTERNAL DETAIL VISUAL INSPECTION ON BOTH SIDES OF THE SILL WEB, REPAIR SPLICE SIDE AND OPPOSITE SIDE ARE REQUIRED PER ANDTP BD500-A-J5 L-00-90-0L AAA-0L 8A-A AT THE FOLLOWING INTERVALS: THRESHOLD: 8,600 FC, 55,770 FH REPEAT INSPECITON: 9,400 FC, 18,330 FH AFTER FURTHER REVIEW, IT IS NOTED THAT THIS IS A CATEGORY B REPAIR. THERE ARE NO TECHNICAL CHANGES THAT AFFECT THE WORK PERFORMED. (E/C: AC24-738-01)
